Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Porous Media
Импакт фактор: 1.49 5-летний Импакт фактор: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Печать: 1091-028X
ISSN Онлайн: 1934-0508

Выпуски:
Том 22, 2019 Том 21, 2018 Том 20, 2017 Том 19, 2016 Том 18, 2015 Том 17, 2014 Том 16, 2013 Том 15, 2012 Том 14, 2011 Том 13, 2010 Том 12, 2009 Том 11, 2008 Том 10, 2007 Том 9, 2006 Том 8, 2005 Том 7, 2004 Том 6, 2003 Том 5, 2002 Том 4, 2001 Том 3, 2000 Том 2, 1999 Том 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v11.i8.50
pages 765-778

Use of He's Homotopy Perturbation Method for Solving a Partial Differential Equation Arising in Modeling of Flow in Porous Media

Mehdi Dehghan
Department of Applied Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology, Tehran 15914, Iran
Fatemeh Shakeri
Department of Applied Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology, Tehran 15914, Iran

Краткое описание

The Boussinesq-type equations serve as models in many branches of science and engineering. Recently, much attention has been expended in studying these equations, and there has been a considerable mathematical interest in them. In this work, we present the solution of a generalized Boussinesq equation by means of the homotopy perturbation method. The homotopy perturbation method is an analytical procedure for finding the solutions of differential equations that is based on constructing a homotopy with an imbedding parameter p ∈ [0,1], which is considered to be a so-called small parameter. Application of the homotopy perturbation technique to this problem shows the rapid convergence of this method to the exact solution. The approximations obtained by the proposed method are uniformly valid not only for small parameters, but also for very large parameters. Moreover, this technique does not require any discretization, linearization, or small perturbations and therefore reduces the numerical computations by a great deal.


Articles with similar content:

A MULTI-FIDELITY STOCHASTIC COLLOCATION METHOD FOR PARABOLIC PARTIAL DIFFERENTIAL EQUATIONS WITH RANDOM INPUT DATA
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 3
Maziar Raissi, Padmanabhan Seshaiyer
The Application of the Adomian Decomposition Method to Nonlinear Equations Arising in Heat Transfer and Boundary Layer
Heat Transfer Research, Vol.40, 2009, issue 8
Davood Ganji (D.D. Ganji), O. Rasouli, M. Abaspour, H. Nateghi
ONE SOLUTION OF THE NAVIER−STOKES EQUATIONS: SPHERICALLY SYMMETRIC POINT SOURCE IN A COMPRESSIBLE PERFECT GAS
TsAGI Science Journal, Vol.46, 2015, issue 7
Oleg Evguenievich Kirillov
Free Convection from a Horizontal Surface in a Porous Medium with Newtonian Heating
Journal of Porous Media, Vol.3, 2000, issue 3
Ioan Pop, Daniel Lesnic, Derek B. Ingham
Evaluation of the Reliability of Repairable (s–t) Networks by Fast Simulation Method
Journal of Automation and Information Sciences, Vol.46, 2014, issue 5
Nikolay Yu. Kuznetsov